MathSciNet Relay Station
MathSciNet bibliographic data
MR376663 (51 #12838) 13H10
Foxby, Hans-Bjørn Quasi-perfect modules over Cohen-Macaulay rings. Math. Nachr. 66 (1975), 103–110.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement